-Pain in my intestines... It starts to hurt when I begin to digest a meal. I can trace the path of food all the way down through my intestines because I can feel it so acutely. It's like when you eat too much junk food or something else like it that you can't digest very well, except it happens after almost every meal.
-Nausea...I feel nauseaus about 90% of the time. I never actually throw up, but the constant nausea is horrible.
-Headaches...I get every type of headache possible it seems. Sometimes it is shooting pain over my right eye and back into my head, other times it can be just a headache in the front part of my head. It varies.
-Cold hands and feet
-I have acne on my face, back, and chest (i don't know if this is related or not)
-Chronic heartburn (which I think is causing my breathing issues)
-Occasional muscle cramps
-Trouble adjusting to hot weather (I don't know if that's a symptom or not)
Another troubling and problamatic symptom for me only occurs sometimes. After I run or otherwise work out, sometimes my stomach will randomly start to cramp and I will get diarrhea even if I haven't eaten anything in quite a while. This is very troublesome when I'm in gym class or something like that.
I also suffer from depression and anxiety, though I'm sure this isn't causing my symptoms. Every doctor I've been to has told me this, and told me its all in my head. Which I'm pretty sure it's not.
I have been tested for some things and come back negative for all of them. The only medication I am on is Stievamycin for my acne.
I am a fifteen year old caucasian female. I am not overweight, eat fairly well, and I think I am in pretty good shape.
If anyone has any ideas, that would be great. I feel so sick, and its too the point where I simply don't want to eat anymore.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?